Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online
Ask a Urologist   »  

Blood in urine, ketones in urine, iron deficiency, urge to urinate, leg numbness, feet cramps. Any other doctors I should see?

User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1998
Answered : 564 Questions
Question
I'm 38.. been having symptoms of UTI for 6 weeks but docs say no infection..small amount of blood in my urine that is more than normal so i'm being referred to a urologist and also ketones in my urine so they tested for diabetes, but as far as I know it was negative, they didn't call me back..and I was iron deficient (8.1) , but when i lay down, i feel like something presses on my bladder as if I were pregnant and I always feel the urge to urinate and my legs feel numb too.. several times during the night I have to get up and stand to stop my feet from cramping.. I'm a mess.. my appointment isn't until January, any advice, any other doctors I should see?
OH..I should also say that even though there was no infection, I took one round of Bactrim for 7 days..then 2 rounds of Cipro..each for 7 days. I don't so much feel burning when I pee..mostly just feel like I gotta go all the time, even if I rest my hands on my stomach, I feel the urge to go.
Posted Thu, 19 Apr 2012 in Urinary and Bladder Problems
 
 
Answered by Dr. Rajiv goel 10 hours later
Hi,

Thanks for your query.

Persistent microscopic hematuria in the absence of infection certainly needs to be investigated and you should see the urologist for the same.

Your symptoms of urgency, suprapubic fullness also merit your being investigated further.
Till you see your urologist you can try to get ultrasound KUB if possible and also start yourself on cranberry juice. Take the juice only with straw otherwise you shall damage your teeth enamel.

Hope I have answered your query. Please accept my answer in case you do not have further queries.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Urologist

©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions